Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Weight loss in hypothyroid patient - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Ho
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi having the thyroid problem,im very thin
Doctor :   Ok
User :   Hi having the thyroid problem,im very thin
User :   may b its bcoz of that
Doctor :   Can you mention your age, height and weight?
User :   22
User :   may b its bcoz of that
User :   Hi having the thyroid problem,im very thin
User :   5 feet,44
Doctor :   When did you get your Thyroid tested and what medicines are you using for it?
User :   5 feet,44
User :   4 months back
User :   4 months back
Doctor :   Ok
Doctor :   What medicine are you using?
User :   thyroxcine,a bottle consists of 100 tablets
Doctor :   Hello
Doctor :   Ok
Doctor :   You have hypothyroidism
Doctor :   Weight gain is seen in Hypo not weight loss
Doctor :   As long as you are taking your tablets regularly
Doctor :   there is nothing to worry
Doctor :   Are you with me?
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor